# SDR AALA20101217TUL07

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 67,418 hours, 24,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN, STATION 536 BETWEEN STRINGERS 29 RIGHT AND 29 LEFT.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 53-00-01.
